# SDR ASAA2015091713106

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 27,947 hours, 8,603 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC SINGLE OPS DISPLAYED IN SCRATCH PAD WITH FMC CAUTION LIGHT.  LT FMC FAILED.  ACFT GROUNDED.  AFTER FAILURE, CREW SWITCHED TO "BOTH ON RIGHT" IAW QRH.  SELECTED "NORMAL" AND BOTH FMCS OPS NORMAL.  ACCOMPLISHED ADDITIONAL FAULT ISOLATION IAW FIM 34-61, TASK 837.  FOUND SEVERAL INTERMITENT MISCOMPARE FAULTS ON LAST LEG. ACCOMPLISHED 34-61, TASK 801, LT FMC OPS NORMAL.
